# SDR CA190319016

- Difficulty date: March 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 7689632
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, LEFT AND TOTAL FUEL QTY INDICATORS ON PRIMARY DISPLAY PAGE SHOWING AMBER DASHES. FLIGHT CONTINUED AND LANDED SAFELY. EMERGENCY WAS DECLARED AS A PRECAUTION.  CORRECTIVE ACTION: REMOVED AND REPLACED LH FUEL QUANTITY PROBE #4.
